Vol. 214, No. 1, 2004

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 293: 1
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Density of tube packings in hyperbolic space

Andrew Przeworski

Vol. 214 (2004), No. 1, 127–145
Abstract

Given a hyperbolic manifold M and an embedded tube of radius r about some geodesic, we determine an upper bound on the percentage of the volume of M occupied by the tube.

Milestones
Received: 30 August 2002
Revised: 24 March 2003
Published: 1 March 2004
Authors
Andrew Przeworski
Dept. of Mathematics
University of Texas
Austin, TX 78712